Withdrawal seizure

Questions and answers on "Withdrawal seizure"

I am on anti epileptic drugs and have gained weight. tell me whether i should stop my medicine or exercise more. I have increased TSH as well.HELP!

For an immediate answer, try our premium service   Ask a Doctor Now

I have taken a total of 4mg of Klonopin by accident it is prescribed to me for sleep. My question is will I be in danger with this does, I also...

doctor1 MD

Brief Answer:
No this is prescription dose

Detailed Answer:
Dear Dannyl,
Thanks for using Healthcaremagic.

The prescription dose of Klonopin for a...

Read Full Thread   Ask a Doctor Now

How much daily usage of fioricet can cause withdrawl seizures if stopped abruptly?

doctor1 MD

Hello......
The drug fioricet is a combination of barbiturate, acetaminophen and caffeine. It is barbiturate withdrawal that can lead to seizures....

Read Full Thread   Ask a Doctor Now

Recent questions on Withdrawal seizure


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics